# SDR MWEA99226

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5910668
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L BRACKET CORRODED AT FS 313 L25R.  FABRICATED AND INSTALLED REPAIR.
